# SDR UALA2009072302197

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601262
- Part serial: 239
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL COOLER NEEDS REPLACEMENT.  REPLACED APU OIL COOLER.
